Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Red streaks on hands. What could be the reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 359 Questions
I have just started getting red streaks on my hands and was wondering what causes this
Posted Thu, 7 Nov 2013 in Skin Hair and Nails
Answered by Dr. J Kingson John David 20 hours later
Brief Answer:
It can be due to Infection or can be allergy

Detailed Answer:
Hello friend ..
Welcome to Health Care Magic ..

I am Dr.Kingson , I will help you to know the cause for Red streak in hand .
There is nothing to be alarmed on seeing red streak , Usually when an infection occurs in body it shows signs of infection by redness , local rise in temperature in particular site or can manifest as fever ..
Similarly Red streak in your hand is probably due to Infection which can be treated with Antibiotics or NSAIDs to minimize the symptom of redness.

Another probable cause is allergic symptom which can be due to small insect bites or due to contact with infected clothes or materials.

I suggest you to Wash hand with warm water mixed with antiseptic lotion.

It can also be splinter hemorrhages, if it is occurring as small red streaks.

I hope this information will help you .
Wishing you a Good Health .
Thanks & Take Care .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor